Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amlodipine side effects erectile dysfunction

Premium Questions

Dr. P. T. Patil MD

and my total testosterone was 305. Could this be a latent side effect of amlodipine. Or could my ...I am 33 years old and have been experiencing erectile dysfunction for about 6 months.... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

Hello I’m taking hydrochloriziathide for high blood pressure and curious about the safety. One of the side effects says erectile dysfunction . I’m ok if temporary while on med, but is there risk... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

I am on Finasteride to reduce the size of my Prostate and help me with BPH . I know erectile dysfuntion is a side affect and i am certainly experiencing that. Two questions. 1. Once i quit taking it will my prostate stay... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Praveen Rodrigues MD

can keraglo men cause erectile dysfunction as side effect ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Saatiish Jhuntrraa MD

Hi i m having an erection problem i m takin musli power extra but its seems that its not workin. Please advice. Is there any side effects of it ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)

Public Forum Discussions

Dr.  Hiren Hirpara MD

of side effects. does the medicine am using caused the ED? IF YES, WHAT CAN I DO ? ...i am 65 years old and taken amlodipine/ valsartan tabs 10/320 for high blood pressure. it resulted ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.  Alokkalyani MD

I am 80 years old. I have been using Levitra for many years and it has worked well for me. Recently I started have ED--I recently started taking Sertraline(by Rx). Could the Sertraline be having an adverse effect that is... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr. Kaushal Bhavsar MD

problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking? ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. K. V. Anand MD

. It is not listed as a side effect of sudafed but im not sure. ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Soujanya MD

hi ... i want to know that how one should meet the problem of weak erections which is one of the negative side effects of masturbation? and what are the natural methods to regain the lost power due ... View answer

Answered by : Dr. Soujanya ( Psychiatrist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

No dear, no specific side effects. I recommence tentex royal of himalaya.

Dr. Vinay Bhardwaj MD

One of the known side effects of Beta Blockers is Erectile Dysfunction.